# SDR SWAA2025031997080

- Difficulty date: February 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] CORROSION ON AFT CARGO BAY R/H SHIELD; FOUND TO BE OUT LIMITS. REMOVE AND REPLACE R/H SHIELD; BS 767 TO BS 794 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG 146A7500 ID: 0031 REV: -;[02] CORRECTION ACTION 1.   CORROSION ON AFT CARGO BAY R/H SHIELD; FOUND TO BE OUT LIMITS. REMOVE AND REPLACE R/H SHIELD; BS 767 TO BS 794 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG 146A0081 ID: 0031 REV: -;[03] VERIFIED CORRECTIVE ACTION 2. CARD COMPLETE.
